Academic Journals Database
Disseminating quality controlled scientific knowledge

Best Approximation of Multivariate Functions in L_1 and L_2 by Optimization

ADD TO MY LIST
 
Author(s): Majid Amirfakhrian

Journal: Mathematical Sciences Quarterly Journal
ISSN 2008-1359

Volume: 4;
Issue: 2;
Start page: 205;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Best Approximation | Multivariate Polynomials | Linear Programming | Quadratic Programming.

ABSTRACT
In this paper we consider the problem of the best approximation of a continuous multivariate function in two spaces ${mathcal{L}}_1$ and ${mathcal{L}}_2$ by optimization.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil